# SDR FDEA201503030632

- Difficulty date: March 3, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 737 hours, 25,406 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: O

## Discrepancy

PASSING 20K ON CLIMB OUT, CAPTAINS LOST AIRSPEED & ALT ALSO STBY ATTITUDE INDICATOR FAILED, BOTH EEC'S FAILED, THE UPPER EICAS FAILED, THE FMC'S FROZE, THE MCP FROZE ALL PARTS OF IT & BETWEEN THE OVERHEAD PANEL & THE MCP WERE ABOUT 20 FLASHING LIGHTS ALSO 5 DEG LIT IRS.  SHUT OFF LT GEN & EVERYTHING EVENTUALLY CAME BACK STABLE.  TURNED ON APU.   REPAIRED WIRES IAW SWPM 20-10-13 , PERFORMED CONTINUITY CHECK AND INSULATION , ALL   WIRE FROM PLUG D41898P TO D40288J , ALL OK NO DEFAULT FOUND.  RAN LEFT ENG PER JRH , ALL INDICATION NORMAL . LEFT GEN  CONNECT ON LINE WITH GOOD   FREQUENCY AND VOLTAGE . A/C OK FOR SERVICE
